MathSciNet Relay Station
MathSciNet bibliographic data
MR1937414 (2003i:42024) 42B25 (42B35)
Bagby, Richard J.; Masaedeh, Basem Regularization of $A\sb p$ weights. Proc. Amer. Math. Soc. 131 (2003), no. 3, 761–764 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement